# SDR P5CA2024093000047

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 56,067 hours, 8,707 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2580041011Z
- Part serial: 39905
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SEAT, UNABLE TO LOCK IN ANY FWD/AFT DETENT (SEE 1857990)( CAPT SEAT FWD & AFT MANUAL CONTROL CABLE BROKEN. R/R CAPT SEAT ASSY & OPS TEST GOOD IAW AMM 25-11-01/401 & IPC 25-11-01-10 )
